PANG Jing, BIAN Chun-quan, CHAO Lu. New Auxiliary Equation Method for Solving the KdV Equation[J]. Applied Mathematics and Mechanics, 2010, 31(7): 884-890. doi: 10.3879/j.issn.1000-0887.2010.07.014
Citation: PANG Jing, BIAN Chun-quan, CHAO Lu. New Auxiliary Equation Method for Solving the KdV Equation[J]. Applied Mathematics and Mechanics, 2010, 31(7): 884-890. doi: 10.3879/j.issn.1000-0887.2010.07.014

New Auxiliary Equation Method for Solving the KdV Equation

doi: 10.3879/j.issn.1000-0887.2010.07.014
  • Received Date: 1900-01-01
  • Rev Recd Date: 2010-05-05
  • Publish Date: 2010-07-15
  • A new auxiliary equation method was used to find exact travelling wave solutions to the (1+1)-dmiensional KdV equation. Some exact travelling wave solutions with parameters have been obtained, which cover the existing solutions. Compared to other methods, the presented method is more direct, more concise, more effective, and easier for calculations. In addition, it can be used to solve other nonlinear evolution equations in mathematical physics.
  • loading
  • [1]
    李志斌. 非线性数学物理方程的行波解[M]. 北京: 科学出版社, 2006.
    [2]
    刘式适, 刘式达. 物理学中的非线性方程[M]. 北京: 北京大学出版社, 2000.
    [3]
    楼森岳, 唐晓艳. 非线性数学物理方法[M]. 北京: 科学出版社, 2006.
    [4]
    李翊神. 孤子与可积系统[M]. 上海: 上海科技教育出版社, 1999.
    [5]
    M·B·A·曼索. 非线性耗散-色散方程行波解的存在性[J]. 应用数学和力学, 2009, 30(4): 479- 483.
    [6]
    Wazwaz A M. The tanh method for travelling wave solutions of nonlinear equations[J]. Appl Math Comput, 2004, 154(3):713-723. doi: 10.1016/S0096-3003(03)00745-8
    [7]
    邓镇国, 马和平. 广义 KdV 方程Fourier谱逼近的最优误差估计 [J]. 应用数学和力学, 2009 , 30(1) :30-39.
    [8]
    套格图桑, 斯仁道尔吉. 新的辅助方程法构造非线性发展方程的孤立波解[J]. 内蒙古大学学报(自然科学版), 2004, 35(3):0246-0251.
    [9]
    ZHANG Sheng, XIA Tie-cheng. A generalized new auxiliary equation method and its applications to nonlinear partial differential equations[J]. Phys Lett A, 2007, 363(5/6):356-360. doi: 10.1016/j.physleta.2006.11.035
    [10]
    李保安, 尤国伟, 秦青. BBM方程的周期波解和孤立波解[J]. 河南科技大学学报(自然科学版), 2004, 25(5):70-73.
    [11]
    Wazwaz A M. A sine-cosine method for handling nonlinear wave equations[J]. Math Comput Modelling, 2004, 40(5/6): 499-508. doi: 10.1016/j.mcm.2003.12.010
    [12]
    ZHANG Sheng. Application of Exp-function method for (3+1)-dimensional nonlinear evolution equations[J]. Computers Mathematics with Applications, 2008, 56(5): 1451-1456. doi: 10.1016/j.camwa.2008.02.045
    [13]
    WANG Ming-liang, LI Xiang-zheng, ZHANG Jing-liang. The (G/G′)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics[J]. Phys Lett A, 2008 , 372(4):417- 423.
    [14]
    Bekir A. Application of the (G/G′)-expansion method for nonlinear evolution equations[J]. Phys Lett A, 2008, 372(19): 3400-3406. doi: 10.1016/j.physleta.2008.01.057
    [15]
    ZHANG Jiao, WEI Xiao-li, LU Yong-jie. A generalized (G/G′)-expansion method and its applications[J]. Phys Lett A, 2008, 372(20): 3653-3658. doi: 10.1016/j.physleta.2008.02.027
    [16]
    ZHANG Sheng, TONG Jing-lin, WANG Wei. A generalized (G/G′)-expansion method for the mKdV equation with variable coefficients[J]. Phys Lett A, 2008, 372(13): 2254-2257. doi: 10.1016/j.physleta.2007.11.026
    [17]
    BIAN Chun-quan, PANG Jing, JIN Ling-hua, YING Xiao-mei. Solving two fifth order strong nonlinear evolution equations by using the (G/G′)-expansion method[J]. Communications in Nonlinear Science and Numerical Simulation, 2010, 15(9): 2337-2343. doi: 10.1016/j.cnsns.2009.10.006
    [18]
    Wazwaz A M. Compactons, solitons and periodic solutions for variants of the KdV and the KP equations[J]. Appl Math Comput, 2005, 161(2):561-575. doi: 10.1016/j.amc.2003.12.049
    [19]
    Schiesser W E. Method of lines solution of the Korteweg-de Vries equation[J]. Comput Math Appl, 1994, 28(10/12):147-154. doi: 10.1016/0898-1221(94)00190-1
    [20]
    Yomba E. The extended Fan’s sub-equation method and its application to KdV-mKdV, BKK and variant Boussinesq equations[J]. Phys Lett A, 2005 , 336(6):463-476.
    [21]
    Wazwaz A M. Distinct variants of the KdV equation with compact and noncompact structures[J]. Appl Math Comput, 2004, 150(2):365-377. doi: 10.1016/S0096-3003(03)00238-8
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1455) PDF downloads(1046) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return